# SDR USAA2011081200002

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 52,830 hours, 7,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - SEAT 6G EMERGENCY LIGHT COVER MISSING.  MAINTENANCE REPLACED 6G EMERGENCY LIGHT COVER, OPERATIONAL  CHECK IS OK.
